Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Diabetic patient. Having nervousness, hunger, chest pain and nerve pain. What could be done?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2380 Questions
Question
DEAR SIR,

I AM DAIBETIC/BP PATIENT , TAKING MEDICINE REGULARLY DOING WALKING
HALF AN HOUR DAILY BUT DIETING I AM NOT FOLLOWING STRICTLY
FROM LAST 15/20 DAYS ONCE IN 2 DAYS EVENING TIME I FEEL NERVOUS XXXXXXX
HUNGRY CHEST PAIN FEAR ETC SOME TIME NERVES PAIN ALSO
IMMDLY I WILL TAKE BISCUIT GLUCOSE SOME WHAT RELEIVE
DOCOTR ADVISED ME TO KEEP GLUCO MONITOR WHY BUT I CANT UNDERSTAND
IN SUCH CASES WHAT IS IMMDT SOLUTION TO STOP CHEST PAIN WEAKNESS, HUNGER NERVE CLINCHING ETC ETC
PLEASE ADVICE
THANKS
XXXX
RANBAXY ,MUMBAI OFFICE
0000
Posted Sat, 16 Nov 2013 in Diabetes
 
 
Answered by Dr. Prasad 53 minutes later
Brief Answer:
It is worthwhile to record blood glucose...

Detailed Answer:
Hi,

Monitoring blood glucose during the course of day is important to understand how your blood sugar behaves after every medication and whether or not a dose adjustment is required. It becomes more important to adjust medication if there are gross blood sugar fluctuation - too high and low sugar during the course of day. Please follow your doctor's instructions and report back to your doctor.

Now to your query, nervousness, anxiety, hunger and other symptoms that you notice in the evening seems like hypoglycemia (low sugar) to me. As you realized taking sugar / glucose in any form will correct the problem. You can take simple sugar such as glucon D or sugar or chocolates for more instant correction (as they are absorbed faster) than biscuits.

Though this is a simple solution, you should be looking at preventing the episode. And I guess that's possible only with medicine adjustment. Therefore I suggest you to record blood sugar before you get the next episode and go back to your treating doctor.

Hope this helps. Let me know if you need clarifications.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor